# SDR 97UAL900779

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SLIDE LIGHTS AT 1 RT AND LT, AND 2L REMAIN ON WITH FLIGHT DECK SWITCH IN ARM POSITION.  REPLACED BUSSLE LIGHT ASSEMBLY AT DOORS, CHECKED NORMAL.
